Anabolics
Search More Than 6,000,000 Posts
Results 1 to 16 of 16
  1. #1
    alias is offline New Member
    Join Date
    Aug 2004
    Posts
    46

    1 month on Letro and.........

    still no results. Been taking the Letro @ 1.25 mg ED, Nova 40mg ED and Vitamin B-6 200 mg ED for my puffy nips and I really havent seen any results... should I up the dosage?


    Any help Lion??



    alias

  2. #2
    alias is offline New Member
    Join Date
    Aug 2004
    Posts
    46
    anyone?

  3. #3
    mark956101957's Avatar
    mark956101957 is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    NorCal
    Posts
    2,152
    Go 80mg Nolvadex till it goes away could take up to 4 weeks but I know personally that nolvadex at 80 mg worked for me.

  4. #4
    gaa9679572's Avatar
    gaa9679572 is offline Associate Member
    Join Date
    Sep 2005
    Location
    Tig Ole Bitties!
    Posts
    163
    A few questions: When did you start taking Letro in comparison to your last cycle? Is your cycle over? and if so.. What did your last cycle consist of? Give us a little history. With a little more information, advice may be able to be given as far as how much you should raise the letro dose per day

  5. #5
    Join Date
    Sep 2004
    Posts
    10,925
    Stay the course with the letro......

  6. #6
    alias is offline New Member
    Join Date
    Aug 2004
    Posts
    46
    sorry ..should of been more informative
    Currently on this cycle for 6 weeks

    cycle consists of :

    400 mg deca a week
    400 mg of sust a week.
    100 mg Dbol a week

    The reason why im not taking 100mg of test more than deca is that I was told it is only really to battle lathargacy. I havent gotten it as of yet.

    I started getting the puffy nips about 2 weeks into the cycle. Ive asked around on the boards and I was given the formula in my first post. Its been roughly 1 month and Im just a little worried that its not working, thats why I asked about upp'ing the dosage. Should I stop the cycle? Lower the Deca/Dbol?

    thanks again for the advice

  7. #7
    testosterona's Avatar
    testosterona is offline Anabolic Member
    Join Date
    Sep 2005
    Location
    ondacornrselincrknmarijna
    Posts
    2,765
    lion knows best

  8. #8
    IronAdonis is offline Associate Member
    Join Date
    Sep 2005
    Posts
    278
    nd drop the nolva

  9. #9
    Join Date
    Sep 2004
    Posts
    10,925
    Quote Originally Posted by IronAdonis
    nd drop the nolva
    IronAdonis is right on. Drop the nolva. Nolvadex is hindering the effectiveness of the Letrozole .

  10. #10
    alias is offline New Member
    Join Date
    Aug 2004
    Posts
    46
    ah crap... wish I would've known this b4

    thanks Lion

    alias

  11. #11
    StayJuicen34 is offline Associate Member
    Join Date
    Jul 2004
    Posts
    200
    bump

  12. #12
    gaa9679572's Avatar
    gaa9679572 is offline Associate Member
    Join Date
    Sep 2005
    Location
    Tig Ole Bitties!
    Posts
    163
    Quote Originally Posted by Lion
    IronAdonis is right on. Drop the nolva. Nolvadex is hindering the effectiveness of the Letrozole.
    good advise

  13. #13
    ToTheBuckeT21's Avatar
    ToTheBuckeT21 is offline Senior Member
    Join Date
    Jun 2005
    Posts
    1,152
    could just be fat deposits.. are u 100% sure its gyno.. do you have leaky nips? maybe go to a dr and ask what they think.. even most dr's have no freakin clue what they are talkin bout

  14. #14
    alias is offline New Member
    Join Date
    Aug 2004
    Posts
    46
    no leaks...they just puffy....gonna drop the nova and order some more letro



    correction..... now I got a clear liquid coming out

    this is no good


    alias
    Last edited by alias; 10-01-2005 at 12:12 AM.

  15. #15
    ToTheBuckeT21's Avatar
    ToTheBuckeT21 is offline Senior Member
    Join Date
    Jun 2005
    Posts
    1,152
    mine still leak alittle haha

  16. #16
    alias is offline New Member
    Join Date
    Aug 2004
    Posts
    46
    damn that sucks, decided to stop the cycle and continue on Letro and b-6. Only thing what worries me is that do I still wait 17 days before taking clomid or should I start right away?

    alias

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •